# SDR NXT2001F00002

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N144CF
- Make and model: Bell 222U
- Aircraft serial: 47535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 222031831101
- Condition: Worn
- Location: Stub Wing Attach
- Part time: 10,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE STUB WING TO HAVE A SLIGHT UP & DOWN MOVEMENT.  REMOVAL OF THE STUB WING FROM THE AIRFRAME REVEALED BOTH UPPER & LOWER STUB WING ATTACHMENT BOLTS PN 222031830101(UPPER) & PN 222031331101(LOWER) TO HAVE THE LINING MATERIAL WORN OFF, ALMOST ALL AROUND THE ENTIRE CIRCUMFERENCE OF THE BOLTS.  INSPECTION OF  THE STUB WING FITTING BUSHINGS FOUND, THEY WERE WORN ON BOTH THE BUSHING O.D. & I.D.  THIS RESULTED IN THE ATTACHMENT BOLTS BECOMING LOOSE IN THE BUSHING AND THE BUSHING BEING LOOSE IN THE STUB WING FITTING.  PROBABLE CAUSE MAY BE AIRCRAFT AGE AT 109940.3 TT.  RECOMMEND BHT REVISE THE INSPECTION REQUIREMENTS TO INCLUDE ALLOWABLE WEAR/MOVEMENT LIMITS, AND SET INSPECTION INTERVALS.(K)
